MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. SHELL 46 MM O.D.; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. SHELL 46 MM O.D.; PROSTHESIS, HIP
Catalog Number 00500104600
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient under when a hip revision approximately two weeks post implantation due to dislocation and loosening from a fall.The patient has a history of dementia, confusion and fall risk.All the components were removed and replaced.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).D10: cat #: 30.00.49.060 / ms-30 size 6 std stem / lot #: 3151804.G2: australia.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: 2 falls and presents with hip dislocation.Pain to right knee, confused.Revision due to dislocation and loosening of stem.The complaint is confirmed based on the evaluation of the provided medical records.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
SHELL 46 MM O.D.
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19162366
Report Number0002648920-2024-00116
Device Sequence Number12717084
Product Code KWY
UDI-Device Identifier00889024115347
UDI-Public(01)00889024115347(17)330506(10)65958760
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K833991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00500104600
Device Lot Number65958760
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2023
Initial Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age87 YR
Patient SexFemale